# SDR MZZA97139

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 651734757
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - REMOVED NR 2 FLIGHT SPOILER FOR DELAMINATED AREA AT LOWER SIDE FORWARD OF ACTIVATOR ATTACHMENT APPROXIMATELY 6 INCHES WIDE.  REPAIRED AREA OF DELAMINATED AREA PER SRM 51-40-6.  (X)
